# SDR VNAA0508026

- Difficulty date: August 27, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 3,227 hours, 3,234 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VP1240E00
- Part serial: L0748
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 3,227 hours, 3,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH THE RT PACK DEFERRED PER MEL 21-51-01(C), THE LT PACK TEMP CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE REMOVED & REPLACED THE DUAL POSITION VALVE IAW CRJ200 AMM 21-21-10-400-801.  OPERATIONAL CHECKS WERE GOOD.  THE MELS WERE CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
